advertisement
Question
Posted by: Sunette | 2010/04/28

Contrceptives

Good day,

I wonder if you will be able to assist me, i don''t know what t do anymore, i have been on so many diffrent pills that i am giving up now because on every pill I have been i had some sort of complication and my dok just keep on changing me to a diffrent one.

I have been on melodene for a year, wich gave me very heavy menses for 8 days and longer with severe menstrual pain, then my dok changed me to minesse,I used that for about 3 months that gave me very sore and tender breasts and i suddenly got milk in my breasts and it was swollen so much that my bra''s berely fitted, then my dok put me on the 3 mont injection, wich made me gain a lot of weight i am talking like 5kg every month and i was on that for 9 months, then he changed me to femodene, and i have been on that for 7 months and had severe headaches everyday of my life, i usually woke up with the headache sometimes it will go away with painkillers sometimes that did not even work. now he changed me to triphashil and i have been using that since march so about 2 months now, and for the last 2 weeks I am nauseas every morning when i wake up, I never throw up but i am so nauseas that i cant think of food or even pack lunches then i want to throw up or sometimes it is even difficult to brush my teeth, I am not sure if this could be due to triphasil but have a feeling that it is that, I strongly doubt that i am pregnant as I had my periods from the 15th to 20th of April. I am 25yrs old and dont need all this.

Would it be a wise choice to get something like a copper T or is there something better out there that I can try. Before I started on the pill I had very irregular mensses and sometimes i did not come one month then when it did come the next month it was very heavy and had a lot of pain sometimes I would have gotten it for like 4 days and the next month for 8 days sometimes it will start and last for 2 days go away for 4 days then start again and go on for 6 days. Because of this irregular menses my dok decided to put me on the pill, so if i go for thr Copper T will my menses be like that again?

I thank you in advance for your reply

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sunette
You may do well on a Mirena IUD - it is a IUD impregnated with progesterone that only works locally in the womb, so you won't have the side effects from the hormones. It also makes your menstruations very light and a % of women don't even menstruate when using the Mirena. It is expensive and must be inserted by a gyne, but you can keep it in for 5 years.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: A | 2010/04/28

Hi. Triphasil, in my experience, is a very strong pill. Yes, Ithink I would go to a gynae. All the best.

Reply to A
Posted by: K | 2010/04/28

HEY TRY EVRA PATCH, WHICH IS MORE OF A HORMONE THEN OTHER PILLS OR GET A MIRENA. AND BOOK AN APPOINTMENT WITH A GYNO A GP ISNT SPECIALISED IN THIS FIELD. HOPE U COME RIGHT.

Reply to K
Posted by: cyberdoc | 2010/04/28

Hallo Sunette
You may do well on a Mirena IUD - it is a IUD impregnated with progesterone that only works locally in the womb, so you won't have the side effects from the hormones. It also makes your menstruations very light and a % of women don't even menstruate when using the Mirena. It is expensive and must be inserted by a gyne, but you can keep it in for 5 years.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement